shopper5;54004 wrote: Hi. I came across this post while doing research since I have constant vulvar burning and redness after a yeast infection. This has been going on for a few months now. I also contacted Dr. Crandall and she recommended daily Diflucan and an antifungal cream and steroid cream. She didn’t mention a vulvar scraping, so I didn’t have that done. I was supposed to have a biopsy, but my doctor agreed that we could try this treatment to see if it helps. It didn’t improve during the first week, but during the second and third week the intense burning decreased a lot and there was just minor irritation. I thought it was close to clearing up, but then the intense burning started to return. I contacted Dr. Crandall again, and she thinks it’s because I am on an antibiotic for a bacterial infection. She recommended continuing the Diflucan and to see if symptoms improve once I finish the antibiotic.
Has anyone else tried this treatment or any other treatment for a yeast infection inside vulval or vaginal tissues, and was it successful? I am so frustrated since it seemed to be working but then the symptoms returned. I know that some other options are to add another antifungal or to switch to a different one, but my gynecologist isn’t too keen on that idea because of side effects and since all of my cultures have come back as normal. Any insight you can provide would be appreciated.
The symptoms returned because you were taking antibiotics. Candida can not be cured taking antibiotics.